# SDR QXEA200600696

- Difficulty date: March 3, 2006
- Submitted: March 23, 2006
- Operation: Air carrier
- Aircraft: N350PH
- Make and model: Dhav DHC8202
- Aircraft serial: 488
- Aircraft time: 19,773 hours, 28,500 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Strut
- Condition: Chafed
- Location: Rt Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YYC C4, RIGHT HAND NACELLE, LOWER OUTBOARD SIDE STRUT HAS CHAFFING DAMAGE TO INBOARD SIDE.  REPAIRED IAW HORIZON AIR EA 2-54-261 AND RD 8-54-2146, ISSUE 1.
